# SDR 4122

- Difficulty date: September 26, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N560AN
- Make and model: Lear 60LEAR
- Aircraft serial: 138
- Aircraft time: 4,778 hours, 3,443 cycles
- Engine: Pwa PW305
- Engine time: 4,778 hours, 3,443 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 605700311
- Condition: Blown
- Location: Hyd Reservoir
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN ROUTE TO BTV FROM LNS SELECTED GEAR DOWN.  DID NOT GET ALL THREE DOWN AND LOCK INDICATIONS, DIVERTED TO BDL BLEW GEAR DOWN AND LANDED NO PROBLEMS.  MAINTENANCE FOUND HYD. LINE ON RT ENGINE PRESSURE LINE HAD BLOWN DEPLETING ALL FLUID FROM RESERVOIR.
